Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Reaction to anesthesia? A coincidence? A different form of Eczema?

So my son was put under anesthesia yesterday for a MRI. He did fine, just really tired and a low grade fever last night. Today he has been fine, except we found his tummy is covered in very small bumps. And they feel really rough, almost like scabbed over. We have no idea what it is.

Any ideas? Should we worry or is it probably just a coincidence?

Answer Question
 
Mipsy

Asked by Mipsy at 10:33 PM on Sep. 29, 2010 in Kids' Health

Level 16 (2,349 Credits)
Answers (4)
  • Eczema can be triggered by allergic reaction. I would definitely call your dr and let him/her know about your son's reaction.
    (My DS has eczema, but has never reacted to any medicinal substances - I would still DEFINITELY call)
    tangleballlover

    Answer by tangleballlover at 10:42 PM on Sep. 29, 2010

  • id call the dr maybe it is eczema
    cjsmom375

    Answer by cjsmom375 at 7:57 AM on Sep. 30, 2010

  • My Son has Eczema too. It could be an Eczema breakout from the sheet that they used or anything that was up against his belly. I would call the Doctor and just see what they want you to do.
    hsmominky

    Answer by hsmominky at 2:24 PM on Sep. 30, 2010

  • call the Dr for sure
    Ashlynnsmommy07

    Answer by Ashlynnsmommy07 at 12:48 PM on Oct. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN